MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035432080
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a total of 11 coils were used for collateral circulation embolism procedure.During procedure, the subject coil could not be advanced, and it was prematurely detached several centimeters from the hub due to the resistance in the microcatheter.The procedure was completed with other coils without adverse consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned, therefore physical and functional tests could not be performed.Based on the information currently available, an assignable cause for this event cannot be determined.

Brand Name
TARGET HELICAL ULTRA 2MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8680183
Report Number3008881809-2019-00161
Device Sequence Number13900197
Product Code HCG
UDI-Device Identifier04546540676023
UDI-Public04546540676023
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Catalogue NumberM0035432080
Device Lot Number20983413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Initial Date Received by Manufacturer 05/22/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR1018 MICROCATHETER (STRYKER); TAGET COILS (STRYKER); EXCELSIOR1018 MICROCATHETER (STRYKER); TAGET COILS (STRYKER)
Patient Age6 MO